On the simplex polygon with the greatest volume of its convex hull

Bohuslav Míšek

Časopis pro pěstování matematiky (1959)

  • Volume: 084, Issue: 1, page 99-104
  • ISSN: 0528-2195

How to cite


Míšek, Bohuslav. "O $(n+1)$-úhelníku v $E _n$ s maximálním objemem konvexního obalu." Časopis pro pěstování matematiky 084.1 (1959): 99-104. <http://eudml.org/doc/20655>.

author = {Míšek, Bohuslav},
journal = {Časopis pro pěstování matematiky},
keywords = {metric geometry, convex geometry, integral geometry},
language = {cze},
number = {1},
pages = {99-104},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O $(n+1)$-úhelníku v $E _n$ s maximálním objemem konvexního obalu},
url = {http://eudml.org/doc/20655},
volume = {084},
year = {1959},

AU - Míšek, Bohuslav
TI - O $(n+1)$-úhelníku v $E _n$ s maximálním objemem konvexního obalu
JO - Časopis pro pěstování matematiky
PY - 1959
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 084
IS - 1
SP - 99
EP - 104
LA - cze
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/20655
ER -


  1. P. H. Schoute, Mehrdimensionale Geometrie, I. Teil: Die linearen Räume, Leipzig 1902. (1902) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.